MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TRACKER ARRAY CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TRACKER ARRAY CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during lab/demo, one of the tracker clamps was loose and not clamping properly.No patient involved.
 
Additional Manufacturer Narrative
H10 h6: the reported device, was intended for use for treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review identified prior similar events.A factor that could have contributed to the reported issue is if there was damage to the tracker clamp, caused by wearing out the retaining pin by repeatedly unthreading the thumbscrew into the pin with force.Over time the pin wears until the thumbscrew is able to the threaded past the pin and the tracker clamp is able to be disassembled.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO TRACKER ARRAY CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key9999268
Report Number3010266064-2020-01392
Device Sequence Number3159217
Product Code OLO
UDI-Device Identifier00885556628560
UDI-Public00885556628560
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR110008
Device Catalogue NumberPFSR110008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date04/25/2020
Supplement Report FDA Received Date08/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;